# SDR 06232005B

- Difficulty date: June 23, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 31,189 hours, 33,887 cycles
- Engine: Ge CT79B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE119100020
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL PRESSURE LIGHT ILLUMINATED AFTER TOUCHDOWN, PROP PSI READS 0.  REMOVED AND REPLACED TRANSDUCER, OPS CHECK GOOD.
